| Model Number |
0600-0783 |
| Medical Device Problem Codes |
No Display/Image (1183); Optical Problem (3001); Optical Obstruction (3002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported while using a glidescope core smart cable during a patient procedure, the image goes dark when the connected laryngoscope (unknown model) was introduced into the oral airway due to users not seeing any light.The procedure was completed using a backup unit which was made available in an unspecified amount of time.No delay in the procedure or harm to the patient was reported.Following the reported incident, the facility's biomedical engineering department evaluated the glidescope system but could not find any issues and returned to the unit to service.
Additional Manufacturer Narrative
The customer's glidescope core smart cable was not returned to verathon for evaluation; therefore, the cause could not be determined.Review of complaint history for the reported smart cable serial number (b)(6) did not identify any previous complaints reported to verathon.Trending analysis for glidescope core smart cables does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.